# SDR GTIA2019020103126

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 45,039 hours, 20,785 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT APPROX 10.000 DETECTED DIRTY SOCK FUME SMELL IN COCKPIT.ISOLATED PACK 1  FUME DISSAPATED-CABIN ODOR ISOLATED TO PACK 1 REF TSM 05-50-00-8110-831-A.SEE LOGPAGE 2465606-2 FOR CORRECTIVE ACTION
